# SDR DHL200080349C

- Difficulty date: January 25, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK, AFT BAGGAGE COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA 1440, L-36.  REMOVED AFFECTED AREA, FABRICATED AND INSTALLED SUPPORT ANGLE IAW SRM 51-1-8, PG 27.  N/R 5617
